Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-39810
Braun, D; Horovitz, A; Jenni, R; Bertea, M; Günthard, H F (2010). Aortic homograft endocarditis caused by Cardiobacterium hominis and complicated by agranulocytosis due to ceftriaxone. BMJ Case Reports:bcr.04.2010.2894.
- Registered users only
View at publisher
The present report describes a very rare case of an aortic homograft valve endocarditis caused by Cardiobacterium hominis. The case was complicated by an agranulocytosis after 3 weeks of antibiotic treatment induced by ceftriaxone. Alternative oral treatment with ciprofloxacin and rifampicin was successful, no surgical intervention was needed and homograft function could be preserved.
4 downloads since deposited on 06 Jan 2011
0 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||04 Faculty of Medicine > University Hospital Zurich > Clinic for Infectious Diseases|
|Dewey Decimal Classification:||610 Medicine & health|
|Deposited On:||06 Jan 2011 14:33|
|Last Modified:||23 Nov 2012 15:17|
|Publisher:||BMJ Publishing Group|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page